Hi and welcome,
I've absolutely no idea what could be causing you all these symptoms, it honestly doesn't really sound anything like a neurological condition like MS though...
One of the main reason is because of the way MS lesion damage presents and develops over time, you've got far too many different types of issues going on and in far too short a time frame for something like MS to be the causation.
I have to agree with you about Anxiety being an unlikely explanation, some things sure they could be mental health related but not everything you've mentioned is associated with a mental health conditions like Bipolar, anxiety-depression, so at best i'd say your mental health is likely making the situation a lot worse but i doubt M/H could be the cause of everything you've actually experienced!
At a guess, with your body temp all over the place, fatigue and heavy sweating with little activity, the only things i'm aware of that commonly causes heavy sweating, running hot and cold type of thing, as well as some of the other issues you've mentioned are things like diabetes, hormonal imbalances ie peri or menopause, viral or bacterial infections but there are probably other explanations that should mostly get picked up with you general blood tests...
...though having said that, both my brother and husband eventually got dx with type 2 diabetes but for up to 5 years prior to the blood tests finally confirming they were diabetic, they were both obviously dealing with yo-yo-ing diabetic symptoms and declining health, blood tests don't always pick up what's clearly wrong. Oh and thinking of family experiences, my son when little started taking anxiety medication, when his anxiety got worse soon after starting the medication, he was additionally dx with panic attacks and all the symptoms he was experiencing were put down to his anxiety.
Years later after it became obvious that he'd stopped growing and a ton of other problems, we accidentally discovered a lot of the symptoms he'd been experiencing were actually uncommon and common side effects of the medication he'd been prescribed, so in effect what was suppose to help his anxiety, actually made his anxiety 100 times worse, with the addition of a host of other medical issues too.....so with that thought in mind it might be worth checking into the side effects of the medication your taking to see if that might be part of the problems you've been experiencing.
Sorry i couldn't be more helpful.......JJ
I think you'll find your symptoms are associated with Diabetes and could even be associated with the metaformin your taking!
"If you experience any of the following symptoms, stop taking metformin and call your doctor immediately: extreme tiredness, weakness, or discomfort; nausea; vomiting; stomach pain; decreased appetite; deep and rapid breathing or shortness of breath; dizziness; lightheadedness; fast or slow heartbeat; flushing of the skin; muscle pain; or feeling cold, especially in your hands or feet."
"Symptoms of overdose may include hypoglycemia symptoms as well as the following:
deep, rapid breathing
shortness of breath
abnormally fast or slow heartbeat
flushing of the skin
I'd make an appointment with your treating Dr and make it clear the symptoms you are experiencing are not mental health related!
Hope it helps.......JJ